# SDR USAA2013062600004

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 40,198 hours, 18,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR FLOOR LEVEL EXIT PATH EMERGENCY LIGHT COVER MISSING. REPLACED MISSING COVER AT 1R DOOR.
